MAUDE Adverse Event Report: BLUEWIND MEDICAL LTD REVI SYSTEM; IMPLANTED TIBIAL ELECTRICAL URINARY

BLUEWIND MEDICAL LTD REVI SYSTEM; IMPLANTED TIBIAL ELECTRICAL URINARY
Model Number MA-1007-0600_US_CM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 03/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was implanted on (b)(6) 2025.On (b)(6) 2026, bwm was informed that the patient experienced delayed wound healing, inflammation, and a potential infection at the incision site.The patient was treated with two courses of antibiotics, after which the incision color returned to normal; however, an opening remained at the incision site.The treating physician subsequently evaluated the incision and determined that it was healing appropriately, with no restrictions on activities, including pool use.The patient was advised to continue revi treatment.As of (b)(6) 2026, the infection appeared to be resolved following antibiotic treatment, with no remaining concerns reported.
 
Additional Manufacturer Narrative
On (b)(6) 2026, the treating physician evaluated the incision site; patient was instructed to continue revi treatments.Infection appears to have been successfully treated with no remaining concerns.

Brand Name
REVI SYSTEM
Common Device Name
IMPLANTED TIBIAL ELECTRICAL URINARY
Manufacturer (Section D)
BLUEWIND MEDICAL LTD
6 maskit street isra
herzliya, 46140 02
IS  4614002
Manufacturer (Section G)
ANGEL ESTRADA
6 maskit street.
p.o. box 4100
herzliya, 46140 2
IS   461402
Manufacturer Contact
angel estrada
1389 center drive suite 200
park city, UT 84098
7742842463
MDR Report Key24746352
Report Number3012239564-2026-00019
Device Sequence Number9166097
Product Code QXM
UDI-Device Identifier07290017912011
UDI-Public07290017912011
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K240037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberMA-1007-0600_US_CM
Device Catalogue NumberMA-1007-0600_US_CM
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale